Skip to main content
Article
Qualitative Properties of A System of Differential Equations Involving Kronecker Product of Matrices
International Journal of Nonlinear Studies
  • Yan Wu
  • K. N. Murty
  • K. V. Viswanadh
  • P. Ramesh
Document Type
Article
Publication Date
1-1-2013
Disciplines
Abstract

A new approach is presented for solving a system of differential equations given by the Kronecker product of two matrices that present linear differential equations of different orders. We discuss the qualitative properties such as stability, controllability and observability.

Citation Information
Yan Wu, K. N. Murty, K. V. Viswanadh and P. Ramesh. "Qualitative Properties of A System of Differential Equations Involving Kronecker Product of Matrices" International Journal of Nonlinear Studies Vol. 20 Iss. 3 (2013) p. 459 - 467
Available at: http://works.bepress.com/yan_wu/21/